# SDR DALA2024102510392

- Difficulty date: October 20, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 65,673 hours, 31,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DISC: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:22D COVER TO EMERGENCY LIGHTING BROKEN, HANGING ONTO FLOOR, WIRES EXPOSED. C/A: REPLACED EMERGENCY LIGHT HOUSING BELOW SEAT 22D, CKS GOOD. (LP: 0619167)
